Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


MathSciNet review: 1181197
Full text of review: PDF
Book Information:

Author: R. Kotecky R. Dobrushin, and S. Shlosman
Title: Wulff construction, A global shape from local interaction
Additional book information: American Mathematical Society, Providence, RI, 1992, ix + 204 pp., US$130.00. ISBN 0-8218-4563-2.

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: Jean E. Taylor
Journal: Bull. Amer. Math. Soc. 31 (1994), 291-296
DOI: https://doi.org/10.1090/S0273-0979-1994-00535-X